# SDR FDEA202510222063

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR UPPER DOOR JAMB CENTER BEAM FOUND CRACKED AT BS 1746.925. LOWER CENTER CARGO DOOR UPPER DOOR JAMB CENTER BEAM CRACKED AT STATION 1746.925  REPAIRED AS PER MD-11 SRM 53-50-15-2R FIGURE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
